×

zbMATH — the first resource for mathematics

Gersten’s conjecture and the homology of schemes. (English) Zbl 0307.14008

MSC:
14C35 Applications of methods of algebraic \(K\)-theory in algebraic geometry
14C15 (Equivariant) Chow groups and rings; motives
14F99 (Co)homology theory in algebraic geometry
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. BOREL and J. MOORE , Homology theory for locally compact spaces (Michigan Math. J., vol. 7, 1960 ). Article | MR 24 #A1123 | Zbl 0116.40301 · Zbl 0116.40301 · doi:10.1307/mmj/1028998385 · minidml.mathdoc.fr
[2] S. GERSTEN , Papers to appear in The proceedings of the Seattle K-Theory conference (Math. lecture notes, Berlin-Heidelberg-New York, Springer, 1973 ).
[3] P. GRIFFITHS , On the periods of certain rational integrals I, II (Ann. Math., vol. 90, n^\circ 3, 1969 ). MR 41 #5357 | Zbl 0215.08103 · Zbl 0215.08103 · doi:10.2307/1970746
[4] A. GROTHENDIECK , On the de Rham cohomology of algebraic varieties (Pub. Math. I. H. E. S., vol. 29, 1966 ). Numdam | MR 33 #7343 | Zbl 0145.17602 · Zbl 0145.17602 · doi:10.1007/BF02684807 · numdam:PMIHES_1966__29__95_0 · eudml:103865
[5] A. GROTHENDIECK , Le groupe de Brauer I, II, III , Dix exposés sur la cohomologie des schémas, Amsterdam, North Holland, 1969 .
[6] P. DELIGNE , SGA, Exposé n^\circ 18.
[7] A. GROTHENDIECK , Hodge’s General Conjecture is false for trivial reasons (Topology, vol. 8, n^\circ 3, 1969 ). MR 40 #5624 | Zbl 0177.49002 · Zbl 0177.49002 · doi:10.1016/0040-9383(69)90016-0
[8] R. HARTSHORNE , Residues and duality (Lecture notes in math., vol. 20, Berlin-Heidelberg, New York, Springer 1966 ). MR 36 #5145 | Zbl 0212.26101 · Zbl 0212.26101 · doi:10.1007/BFb0080482 · eudml:203789
[9] R. HARTSHORNE , Algebraic de Rham cohomology, mimeographed notes (to appear in Publ. Math. I. H. E. S.).
[10] D. QUILLEN , Higher algebraic K-theory , to appear in The proceedings of the Seattle conference on K-theory (Math. lecture notes, Springer, 1973 ). MR 49 #2895 · Zbl 0292.18004
[11] J.-L. VERDIER , A duality theorem in the étale cohomology of schemes (Proceedings of a conference on local fields, Springer, 1967 ). MR 37 #6292 | Zbl 0184.24402 · Zbl 0184.24402
[12] J.-L. VERDIER , The Lefschetz fixed point formula in étale cohomology (Proceedings of a conference on local fields, Springer, 1967 ). MR 39 #4173 | Zbl 0169.52401 · Zbl 0169.52401
[13] J.-L. VERDIER , Dualité dans la cohomologie des espaces localement compacts (Séminaire Bourbaki, n^\circ 300, 1965 - 1966 ). Numdam | Zbl 0268.55006 · Zbl 0268.55006 · numdam:SB_1964-1966__9__337_0 · eudml:109701
[14] S. HU , Homotopy Theory , Academic Press, 1959 . MR 21 #5186 | Zbl 0088.38803 · Zbl 0088.38803
[15] W. V. D. HODGE and M. F. ATIYAH , Integrals of the second kind on an algebraic variety (Annals of Math., vol. 62, n^\circ 1, 1955 , p. 56-91). MR 17,533d | Zbl 0068.34401 · Zbl 0068.34401 · doi:10.2307/2007100
[16] S. LEFSCHETZ , Sur les intégrales multiples des variétés algébriques (J. Math. Pures et Appl., 3, (9), 1924 , p. 319-343. Article | JFM 50.0265.02 · JFM 50.0265.02 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.